MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER48D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH TRIDENTII TRITANIUM CLUSTER48D; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Catalog Number 702-04-48D
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.Device not returned.
 
Event or Problem Description
It was reported that the patient's left hip was revised 19 days after implantation due to the acetabular shell becoming dislocated from the patient's acetabulum.Possible cause or contributor for dislocation was not reported to the rep.A shell, liner and femoral head were revised to a shell with screws, liner, and femoral head.
 
Additional Manufacturer Narrative
An event regarding loosening involving a trident shell was reported.A medical review confirm loosening of the shell.Method & results: -product evaluation and results: not performed as the device was not returned.-medical records received and evaluation: a review of the provided medical records by a clinical consultant stated the following comment: "deemed insufficient for medical review : provided x-rays confirm event.Need operative reports, office/clinical reports, serial x-rays, and examination of the explanted components." -product history review: a review of the device manufacturing records indicate that all devices accepted into final stock were free from discrepancies.-complaint history review: there were no other events for the lot provided.Conclusions: a review of the provided medical records by a clinical consultant stated the following comment: "deemed insufficient for medical review : provided x-rays confirm event.Need operative reports, office/clinical reports, serial x-rays, and examination of the explanted components." no further investigation for this event is possible at this time as no devices and insufficient information was received by stryker orthopaedics.If devices and / or additional information become available to indicate further evaluation is warranted, this record will be reopened.
 
Event or Problem Description
It was reported that the patient's left hip was revised 19 days after implantation due to the acetabular shell becoming dislocated from the patient's acetabulum.Possible cause or contributor for dislocation was not reported to the rep.A shell, liner and femoral head were revised to a shell with screws, liner, and femoral head.Rep provided pre-revision x-rays, primary and revision implant sheets and reported that no further information will be available.

Brand Name
TRIDENTII TRITANIUM CLUSTER48D
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key8527937
Report Number0002249697-2019-01664
Device Sequence Number1871240
Product Code LPH
UDI-Device Identifier07613327343861
UDI-Public07613327343861
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K171768
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/30/2023
Device Catalogue Number702-04-48D
Device Lot Number67643701A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/23/2019
Supplement Date Received by Manufacturer05/16/2019
Initial Report FDA Received Date04/18/2019
Supplement Report FDA Received Date06/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age63 YR